# SDR UALA2009012800302

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 62,648 hours, 20,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Bent
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RT FOUND DOOR TRIGGER ASSEMBLY BENT MAKING DOOR DIFFICULT TO ARM.  REPLACED TRIGGER MECHANISM ARM AND DISARM FUNCTION.  OPS CHECK GOOD.
